# SDR UALA2012083104896

- Difficulty date: August 31, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 89,300 hours, 14,279 cycles
- Engine: Pwa PW4060
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT QTY EICAS MSG, RTFL.  DISPLAYED AND RIGHT QTY LIGHT ILLUMINATED ON OVERHEAD PANEL.  QTY INDICATION INDICATED RF ON STATUS PAGE.  FLT CREW TURNED OFF RIGHT HYD PUMPS PER QRH PROCEDURE.  DURING RETURN TO FIELD CREW STATED QTY STABILIZED.  PUMPS TURNED ON PER TOMC.  INSPECTED ACFT FOR HYD LEAKS NONE FOUND.  CHECKED RIGHT HYD QTY AT RESERVOIR PER MEL PROCEDURES.  FOUND QTY FULL.  PLACARD RIGHT QTY PER MEL.  REPLACED RIGHT SYSTEM QTY TRANSMITTER PER MM.  LEAK AND OPS CHECK GOOD.
